# SDR AALA201905089027

- Difficulty date: April 28, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 53,702 hours, 27,576 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 42807
- Part serial: 525C
- Condition: Contaminated
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED TAKEOFF AT 80KTS DUE TO WHEEL NOT TURNING INDICATION. ALSO, ON TAXI BACK TO THE GATE AT 20KTS, WHEEL VIBRATION OCCURRED DURING DECELERATION. LEFT HAND THRUST REVERSER DID NOT STOW AFTER THE REJECTED TAKEOFF. LIGHT WENT OFF AFTER 2-3 MINUTES ON TAXIWAY. MAINTENANCE FOUND THE ANTISKID CONTROLLER CONTAMINATED WITH COFFEE. REMOVED AND REPLACED THE ANTISKID CONTROLLER IAW AMM 32-43-04.. OPS CHECK GOOD. MAINTENANCE ALSO CLEANED THE LEFT HAND ENGINE THRUST REVERSER POSITION INDICATIONG SWITCH AND OPERATED SEVERAL TIMES WITH NO FINDINGS.
